# SDR AALA20180417010

- Difficulty date: April 17, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 25,282 hours, 10,030 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK IN THE PRESSURE BULKHEAD WEB AT BS 663, RBL 40 - 45.  REPAIRED THE PRESSURE BULKHEAD WEB IAW SRM 57-10-10-2R-3 ALT 2.
